HUSCAP logo Hokkaido Univ. logo

Hokkaido University Collection of Scholarly and Academic Papers >
Graduate School of Science / Faculty of Science >
Hokkaido University Preprint Series in Mathematics >

Large deviations for the first exit time on small random perturbations of dynamical systems

Files in This Item:
pre236.pdf1.05 MBPDFView/Open
Please use this identifier to cite or link to this item:http://doi.org/10.14943/83383

Title: Large deviations for the first exit time on small random perturbations of dynamical systems
Authors: Mikami, T. Browse this author
Issue Date: 1-Apr-1994
Journal Title: Hokkaido University Preprint Series in Mathematics
Volume: 236
Start Page: 1
End Page: 32
Abstract: We consider small random perturbations of dynamical systems {Xe (t)}o9 (0 < c) on a cl-dimensional Euclidean space Rd when the origin o E Rd is a hyperbolic equilibrium point of unperturbed dynamical systems. The first exit time Tv of {X£ (t)}o9 from a bounded domain D(3 o) of Rd obeys the large deviations phenominon with a variable decay rate.
Type: bulletin (article)
URI: http://hdl.handle.net/2115/68987
Appears in Collections:理学院・理学研究院 (Graduate School of Science / Faculty of Science) > Hokkaido University Preprint Series in Mathematics

Submitter: 数学紀要登録作業用

Export metadata:

OAI-PMH ( junii2 , jpcoar )


 

Feedback - Hokkaido University